# SDR N6WA2024031301

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N508GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10045
- Aircraft time: 46,755 hours, 37,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT AT ROW 7 INOP. R&R BULB AT EMER LIGHT AT ROW 7. IAW CRJ 550 AMM 33-51-09.
